# SDR SWAA041491

- Difficulty date: May 25, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 31,186 hours, 26,690 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LEFT KEELBEAM PANEL AT BS 660, BS 700, CRACKED.  REPAIRED KEELBEAM PANEL PER SRM.
